# SDR IPXA2025061600746

- Difficulty date: June 7, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: A5796040221400
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING CENTER FLAP O/B TRAILING EDGE ANGLE BROKEN.REMOVED TRAILING EDGE ANGLE FROM L/H CENTER FLAP IAW A300-600 SRM 51-40-21.FABRICATED NEW TRAILING EDGE ANGLE FOR L/H WING CENTER FLAP IAW A300-600 SRM 51-27-00 AND UPS GMM 09.08.01.03. INSTALLED NEW ANGLE FOR TRAILING EDGE ANGLE FOR L/H WING CENTER FLAP IAW A300-600 SRM 51-40-21
